Results 1 to 5 of 5

Thread: Anavar question

  1. #1
    pp186gr is offline Female Member
    Join Date
    Nov 2016
    Posts
    6

    Anavar question

    Hi guys, new to forum, female 37.My first var cycle (only var) first week 5 mg, yesterday added 5 mg more in pm. Didn't sleep almost at all, when did fall couple of times for 15 min, very vivid dreams. Feel so exhausted without sleep. Should I continue take 10 mg or downgrade back to 5mg? Any opinion? Yes , also I take supplements like Read Yeast Rice and Niacin as my LDL level pretty high. Will appreciate any suggestion/advise.

  2. #2
    Join Date
    Aug 2010
    Posts
    7,800
    10mg/ed could be too much for you. Start low, you can always increase your dosage.

  3. #3
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    5,613
    Definately need your rest. No sides that first week? IMO continue with the 10mg for the second week and see if some of your sides subside. If you still are having the insomnia issue then you could go back to your original dose.

  4. #4
    pp186gr is offline Female Member
    Join Date
    Nov 2016
    Posts
    6
    Quote Originally Posted by 01dragonslayer View Post
    Definately need your rest. No sides that first week? IMO continue with the 10mg for the second week and see if some of your sides subside. If you still are having the insomnia issue then you could go back to your original dose.
    Thanks guys, still on 10mg second day, will see how it goes tonight if wont be able to sleep again will definitely go back to 5mg, but would it be even worth that to stay on 5 mg? No side effects in the first week, well not to many, dizziness few times, exhaustion after lots of energy like a crash, but I guess this is just a body stress, after sitting all day get into gym and working hard, now lots of energy and lots of sweat when do cardio or workout, happy with that.
    Last edited by pp186gr; 11-03-2016 at 05:29 PM.

  5. #5
    Join Date
    Jan 2002
    Location
    Ohio
    Posts
    5,613
    Quote Originally Posted by pp186gr View Post
    Thanks guys, still on 10mg second day, will see how it goes tonight if wont be able to sleep again will definitely go back to 5mg, but would it be even worth that to stay on 5 mg? No side effects in the first week, well not to many, dizziness few times, exhaustion after lots of energy like a crash, but I guess this is just a body stress, after sitting all day get into gym and working hard, now lots of energy and lots of sweat when do cardio or workout, happy with that.
    Sometimes your body will make the right adjustments and side effects will become less severe. Time will tell.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •